Alert archive / New York / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 36, NWS Albany, NY

May 24, 20045 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at May 24, 2004, 10:56 AM EDT for 5 counties in New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2004, 10:56 AM EDT (14:56 UTC)
Expired
May 24, 2004, 12:00 PM EDT
In force
64 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Albany County, NY, Greene County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 35 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2004-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2004-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS51 KALY 241456
SVRALY
NYC001-039-093-095-111-241600-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1056 AM EDT MON MAY 24 2004

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALBANY COUNTY IN EASTERN NEW YORK
  THIS INCLUDES THE CITIES OF...WATERVLIET...LATHAM...DELMAR...
  COLONIE...ALBANY
  GREENE COUNTY IN EASTERN NEW YORK
  THIS INCLUDES THE CITIES OF...HUNTER...CATSKILL
  EASTERN SCHENECTADY COUNTY IN EASTERN NEW YORK
  THIS INCLUDES THE CITIES OF...SCOTIA...SCHENECTADY...ROTTERDAM
  SOUTHERN SCHOHARIE COUNTY IN EASTERN NEW YORK
  NORTHERN ULSTER COUNTY IN EASTERN NEW YORK
  THIS INCLUDES THE CITIES OF...SAUGERTIES...KINGSTON

* UNTIL NOON EDT

* AT 1050 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ROTTERDAM TO BERNE TO
  BREAKABEEN TO NORTH BLENHEIM TO 39 MILES WEST OF PHOENICIA...OR
  ALONG A LINE EXTENDING FROM ROTTERDAM TO 15 MILES EAST OF
  COBLESKILL TO 11 MILES SOUTHEAST OF COBLESKILL TO 13 MILES NORTH OF
  ROXBURY TO 12 MILES NORTHWEST OF ROSCOE...AND MOVING EAST AT 55
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VOORHEESVILLE...LIVINGSTONVILLE...GUILDERLAND AND GILBOA BY 1105 AM
  EDT
  PRESTON HOLLOW...LOUDONVILLE AND LATHAM BY 1110 AM EDT
  WESTERLO...WATERVLIET AND MENANDS BY 1115 AM EDT

LAT...LON 4186 7442 4202 7475 4218 7450 4235 7442
          4243 7461 4263 7427 4288 7396 4273 7367
          4261 7377 4226 7380 4214 7393 4180 7398

$$

GJM/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:30 AM EDT, 8 hours 26 minutes earlier.

Area forecast discussion, May 24, 2:30 AM EDT, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
230 AM EDT MON MAY 24 2004

ISC GIRDS AVAILABLE.

.DISC...MEG SHIFT WITH EVENING GUY NOW DOING THE AM PACKAGE. WILL BE
DOING AN EARLY PUSH OF THE PACKAGE. A PLETHORA OF SEVERE
WEATHER...INCLUDING A POSSIBLE TORNADO...WAS FINALLY LIFTING
NORTHEAST OF KALB. HOWEVER...MORE MCS ACTION IS BLOSSOMING UPSTREAM
IN WESTERN NEW YORK...AND IF IT HOLDS TOGETHER...WOULD REACH US
BEFORE SUNRISE. PRETTY HEFTY SW JET LIFTING INCREDIBLY WARM AND
HUMID AIR CONTINUES TO ALLOW FOR THE MCS TO FIRE UP. TODAY...A NEW
COLD FRONT WILL PUSH INTO THE AREA...BY LATE IN THE DAY (EVENING IF
ONE BUYS THE ETA).

.SHORT TERM...A LONG WAY FROM BEING OUT OF THE WOODS. VOLATILE
ATMOSPHERE WILL CONTINUE THROUGH MOST OF TODAY. WILL ATTEMPT TO
TIME CONVECTION BY POPS WITH BEST CHANCES EARLY TODAY AND THEN
LATER THIS AFTERNOON INTO THE EVENING. MAGLENTA EQUATION BASED OFF
THE LATEST ETA GIVES THE POTENTIAL FOR A MAJOR EVENT (OVER 10
EVENTS) TODAY. SHEAR CONTINUES TO BE QUITE HEALTHY (ABOUT
150)...WHILE CAPES RISE TO 1000 J/KG OR HIGHER. ALSO...WE HAVE A
POTENT SHORT WAVE COMING THROUGH LATER ON. LOOKS AS IF TODAY COULD
BE MOST ACTIVE DAY OF OUR ACTIVE YEAR THUS FAR. WILL PROBABLY ISSUE
A SPS ABOUT THE SEVERE POTENTIAL. COLD FRONT AND ASSOCIATED UA
TROUGH FINALLY CROSSES OUR REGION SOMETIME TONIGHT AND FINALLY WE
MIGHT GET A BREATHER ON TUESDAY AS HIGH PRESSURE...WELL TO OUR NORTH
BUILDS IN ENOUGH TO DRY US OUT AND STABILIZE THE ATMOSPHERE...IF
JUST BRIEFLY.

.LONG TERM...THE ETA INDICATES WE GET RIGHT BACK INTO THE PATTERN WE
HAVE BEEN IN AS MUCH OF THIS MONTH...AS BERMUDA HIGH CLASHES WITH
COOLER AIR TO THE NORTH AND A STRONG UPPER LEVEL JET COME TUESDAY
NIGHT INTO WEDNESDAY. THE ETA REALLY CRANKS SOME MORE SERIOUS QPF ON
TUESDAY NIGHT AS A STRONG LOW LEVEL JET LIFTS MORE TROPICAL AIR
NORTH. THE GFS IS ABOUT 12 HOURS LATER AND FURTHER NORTH WITH THIS
SOLUTION. FOR NOW...WILL KEEP PRETTY MUCH WHAT WE ALREADY HAD IN
GRIDS AND LET IT GO AT THAT.

TEMPERATURES TODAY AND TONIGHT WILL BE A BLEND OF ALL THREE MODELS.
NO SERIOUS DEVIATIONS FROM MAV FROM TOMORROW ON.

.AVIATION...THUNDERSTORMS WILL BE IN THE AREA THIS MORNING AS THE SW
FLANK OF ONE LINE (AS OF THIS WRITING) IS NEAR KALB. (ALREADY ISSUED
A AWW ON THIS). MORE CELLS UPSTREAM WILL KEEP US UNSETTLED WITH
MAINLY MVFR CONDITIONS...OCCASIONALLY DROPPING TO IFR OR EVEN LIFR.
SOME FOG COULD ALSO ENHANCE IFR CONDITIONS EARLY THIS
MORNING...ESPECIALLY AT KGFL. THE THUNDERSTORM THREAT WILL CONTINUE
PRETTY MUCH ALL OF MONDAY BUT SINCE IT IS HARD TO PINPOINT...WILL
NOT TRY TO DO SO IN THE TAFS. THERE IS THE POTENTIAL FOR DISRUPTIONS
AT ALL OUR AIRPORTS DUE TO STORMS ANY TIME TODAY.

.HYDROLOGY...FFA CONTINUES FOR HERKIMER...HAMILTON AND WARREN
COUNTIES. RADAR ESTIMATES HERKIMER COULD HAVE RECEIVED AS MUCH AS 6
INCHES ALREADY...BUT WE THINK SOME OF THAT WAS HAIL CONTAMINATED.
EITHER WAY...IF THE NEXT UPSTREAM MCS HOLDS TOGETHER WITH ANY
TRAINING TORRENTIAL RAINFALL...FLASH FLOODING WILL BECOMES
INCREASINGLY POSSIBLE...ESPECIALLY OVER HERKIMER. WE MIGHT BE
ISSUING A FFW. WILL NOT REDEFINE WATCH BUT NEXT CREW MIGHT HAVE TO
EXTEND IT.

 ALY...FLOOD WATCH FOR FLASH FLOODING THRU MON MRNG.
       NYZ032-033-038-042.

HWJIV
Hazardous weather outlook, May 24, 5:06 AM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
506 AM EDT MON MAY 24 2004

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-251100-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND WESTERN
NEW ENGLAND.

.DAY ONE...TODAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.  AN ADDITIONAL
CONCERN IS FLASH FLOODING.  BECAUSE SOME AREAS FROM THE MOHAWK VALLEY
NORTHWARD INTO THE ADIRONDACKS AND EAST TO LAKE GEORGE HAD HEAVY
RAINFALL SUNDAY NIGHT...THESE AREAS HAVE THE GREATEST THREAT OF FLASH
FLOODING TODAY.

.DAYS TWO THOUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

STAY TUNED TO NOAA WEATHER RADIO...THE VOICE OF THE NATIONAL WEATHER
SERVICE...FOR FURTHER DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE
WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA
YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT
AREA.

In the hours before

Special weather statement, May 24, 6:32 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
632 AM EDT MON MAY 24 2004

MAZ001-NYZ054-084-VTZ013-014-241100-

...STRONG THUNDERSTORMS IN BENNINGTON...RENSSELAER...WASHINGTON...
BERKSHIRE AND WINDHAM COUNTIES...

AT 629 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH....FREQUENT LIGHTNING....AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARLINGTON TO
BENNINGTON TO POWNAL TO 11 MILES WEST OF HANCOCK...OR ALONG A LINE
EXTENDING FROM ARLINGTON TO BENNINGTON TO 7 MILES SOUTHWEST OF
BENNINGTON TO NASSAU...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
WILLIAMSTOWN BY 650 AM EDT
NEW ASHFORD...STAMFORD AND HANCOCK BY 655 AM EDT
NORTH ADAMS...STRATTON...ADAMS AND READSBORO BY 700 AM EDT
Special weather statement, May 24, 7:10 AM EDT, 3 hours 46 minutes before
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-010000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
710 AM EDT MON MAY 24 2004

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-250400-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
710 AM EDT MON MAY 24 2004

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN EASTERN NEW YORK
AND ADJACENT WESTERN NEW ENGLAND TODAY...

THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING ACROSS EASTERN
NEW YORK AND ADJACENT WESTERN NEW ENGLAND.  A FEW OF THESE
THUNDERSTORMS MAY CONTAIN DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR
MORE...AND/OR HAIL EQUAL TO OR LARGER THAN THREE QUARTERS OF AN INCH.
IN ADDITION...THERE IS A THREAT OF FLOODING FROM LOCALLY VERY HEAVY
RAINFALL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE
WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA
YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT
AREA.
Special weather statement, May 24, 7:14 AM EDT, 3 hours 42 minutes before
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-010000-

SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
714 AM EDT MON MAY 24 2004

...CORRECTED HEADLINE...

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-250400-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
714 AM EDT MON MAY 24 2004

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN EASTERN NEW YORK
AND ADJACENT WESTERN NEW ENGLAND TODAY AND THIS EVENING...

THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING ACROSS EASTERN
NEW YORK AND ADJACENT WESTERN NEW ENGLAND.  A FEW OF THESE
THUNDERSTORMS MAY CONTAIN DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR
MORE...AND/OR HAIL EQUAL TO OR LARGER THAN THREE QUARTERS OF AN INCH.
IN ADDITION...THERE IS A THREAT OF FLOODING FROM LOCALLY VERY HEAVY
RAINFALL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE
WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA
YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT
AREA.
Local storm report, May 24, 7:43 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
743 AM EDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            HOPE                    43.31N 74.24W
05/24/2004                   HAMILTON           NY   DEPT OF HIGHWAYS

            HOPE GAGE ABOVE 7 FEET WITH FLOODING ALONG SACANDAGA
            RIVER.

0700 AM     FLASH FLOOD      HERKIMER                43.03N 74.99W
05/24/2004                   HERKIMER           NY   TRAINED SPOTTER

            WEST CANADA CREEK OUT OF ITS BANKS IN LOW LYING AREAS
            BETWEEN NEWPORT AND HERKIMER.

0700 AM     FLASH FLOOD      MIDDLEVILLE             43.14N 74.97W
05/24/2004                   HERKIMER           NY   TRAINED SPOTTER

            MULTANNER CREEK OUT OF ITS BANKS.

0700 AM     FLASH FLOOD      LITTLE FALLS            43.05N 74.86W
05/24/2004                   HERKIMER           NY   TRAINED SPOTTER

            MOHAWK RIVER OUT OF ITS BANKS IN LOW LYING AREAS BETWEEN
            HERKIMER AND LITTLE FALLS.

&&
Local storm report, May 24, 8:20 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
820 AM EDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0548 AM     TSTM WND DMG     GLENVILLE               42.93N 74.05W
05/24/2004                   SCHENECTADY        NY   BROADCAST MEDIA

            TREES DOWN, POWER OUTAGES.

&&
Local storm report, May 24, 9:11 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
911 AM EDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     SCHAGHTICOKE            42.90N 73.59W
05/24/2004                   RENSSELAER         NY   LAW ENFORCEMENT

            TREES DOWN.

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:31 PM EDTSevere Thunderstorm WarningALYHerkimer59 min
May 23, 10:50 PM EDTTornado WarningALYHerkimer25 min
May 23, 11:04 PM EDTSevere Thunderstorm WarningALYHamilton56 min
May 23, 11:17 PM EDTTornado WarningALYFulton28 min
May 23, 11:55 PM EDTSevere Thunderstorm WarningALYHerkimer65 min
May 24, 12:24 AM EDTSevere Thunderstorm WarningALYMontgomery51 min
May 24, 2:48 AM EDTFlash Flood WarningALYHerkimer6 hr
May 24, 3:30 AM EDTFlash Flood WarningALYHamilton6 hr
May 24, 4:58 AM EDTFlash Flood WarningALYWarren6 hr
May 24, 5:36 AM EDTSevere Thunderstorm WarningALYSchenectady39 min
May 24, 6:13 AM EDTSevere Thunderstorm WarningALYRensselaer32 min
May 24, 8:45 AM EDTFlash Flood WarningALYHamilton, Herkimer, Warren11 hr
May 24, 10:31 AM EDTSevere Thunderstorm WarningALYSchoharie59 min
May 24, 11:58 AM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster62 min
May 24, 3:47 PM EDTSevere Thunderstorm WarningALYHerkimer28 min
May 24, 4:09 PM EDTSevere Thunderstorm WarningALYDutchess66 min
May 24, 4:13 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery62 min
May 24, 4:18 PM EDTSevere Thunderstorm WarningALYGreene, Schoharie57 min
May 24, 4:29 PM EDTSevere Thunderstorm WarningALYUlster61 min
May 24, 4:37 PM EDTTornado WarningALYFulton23 min
May 24, 5:04 PM EDTSevere Thunderstorm WarningALYAlbany56 min
May 24, 5:10 PM EDTSevere Thunderstorm WarningALYDutchess65 min
May 24, 5:13 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer62 min
May 24, 5:15 PM EDTSevere Thunderstorm WarningALYColumbia60 min
May 24, 5:26 PM EDTSevere Thunderstorm WarningALYSaratoga49 min
May 24, 5:34 PM EDTSevere Thunderstorm WarningALYRensselaer56 min
May 24, 5:45 PM EDTSevere Thunderstorm WarningALYUlster60 min
May 24, 5:54 PM EDTSevere Thunderstorm WarningALYSchoharie66 min
May 24, 5:58 PM EDTSevere Thunderstorm WarningALYWarren62 min
May 24, 6:03 PM EDTSevere Thunderstorm WarningALYAlbany57 min
May 24, 6:08 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady52 min
May 24, 6:11 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington64 min
May 24, 6:22 PM EDTSevere Thunderstorm WarningALYGreene53 min
May 24, 6:39 PM EDTSevere Thunderstorm WarningALYRensselaer66 min
May 24, 6:44 PM EDTTornado WarningALYRensselaer46 min
May 24, 6:58 PM EDTSevere Thunderstorm WarningALYSchoharie62 min
May 24, 7:16 PM EDTSevere Thunderstorm WarningALYColumbia, Greene59 min
May 24, 7:30 PM EDTFlash Flood WarningALYSaratoga, Washington105 min
May 24, 7:40 PM EDTSevere Thunderstorm WarningALYWashington65 min

Nearby

Severe Thunderstorm Warnings in New York, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.